# SDR SWAA2023110110960

- Difficulty date: October 14, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,822 hours, 46,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE STA.450 LBL 12'; CORROSION FOUND AROUND RADIO ALTIMETER CABLE ACCESS HOLE<[01] REMOVED CORROSION LOWER EXTERNAL FUSELAGE SKIN IAW SRM 51-10-02 ITEM 15;[02] VISUAL INSPECTED AREA WITH 10X MAGNIFYNG GLASS IAW SRM 51-10-02 ITEM 15;[03] STEP 2 C/W;[04] ACCOMPLISHED UT GRID OF THE AFFECTED AREA IAW B737 NDT P4 51-00-00 P2 TOOL 36285 DUE 16DEC23  FOUND .080' ORIGINAL; .076' REMAINING; .004' LOSS  GRID SKETCH SUPPLIED WITH UT GRID FOR NRC TTG8Q00NZ6HB;[05] FAULT RESOLVED ON FAULT TTG8Q00NZ6HB WHERE EA 23-153-03085 ADDED;[06] ALL RII COMPLETE
